MAUDE Adverse Event Report: ASAHI INTECC CORSAIR PRO 150; MICOROCATHETER

ASAHI INTECC CORSAIR PRO 150; MICOROCATHETER
Catalog Number CSR150-26P
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Btk cto case with noted ca++.Unable to advance primary guidewire (prowater) , so corsair pro (cp) advanced otw to facilitate.Cp torqued x3 rotations and primary operator noted that tip was separated from device.Cp removed from body and snare advanced to retrieve tip of catheter.No pt sequelae noted.No retainment of any part of device.Procedure completed successfully after conversion to turnpike spiral and more aggressive wire (b)(4).Pt discharged same day.Physician stated device driven into proximal cap before torquing.

Brand Name
CORSAIR PRO 150
Common Device Name
MICOROCATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key13026606
Report Number3004718255-2021-00248
Device Sequence Number17171632
Product Code DQY
UDI-Device Identifier24547327111854
UDI-Public(01)24547327111854(17)240531(10)210531K03A
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2021
Report Date (Section F) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue NumberCSR150-26P
Device Lot Number210531K03A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/16/2021
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer12/17/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight70 KG
Patient RaceWhite
Date Report Sent to FDA12/17/2021